Tapering

Hello hope your well currently a nice blustery day here. Just back from morning walk with dog. Have not posted in a while as did not feel the need also felt like I was repeating stuff.

I have decided to stop running for a while but have increased my yoga practice. Doing 45min class on Sarah Beth yoga app most mornings. I am slowly improving but still quite bad at some poses. The breathing is very tricky to get hang of but It helps me set an intention of calm each morning which can be useful during the day when dealing with people.

I try to meditate most days which I can be bad at but I still find it useful. I used to practise before I went to sleep but now I fall asleep 5mins after I start to practise. I have taken a liking to meditate in the evenings instead of watching tv. Finding stuff on tv and Netflix just unpleasant to watch.

Did short video on my phone about my mental health might be part of internet thing for mental health awareness month. Hopefully they will use a bit of it.

Been doing course online on introduction to psychology. Its interesting but lot of material to cover. I have 4 modules of 7 done. Might be tight for time on last few modules. Will rush them to get them done if need there of.

I got a pack of information of hearing voices wales it has workbooks etc to get through for people who hear voices. It’s interesting but most spare time tied up with online course at the moment.

Still working away but it’s quite in work at moment but there is work coming up so hopefully be ok. Plus lot of work around cork at moment so not to worried.

The complaint I made about my GP did not come to much. But I went to a psychiatrist who I explained what I experience and how I deal with it. She agreed I was not getting much from current medication I am on. She would recommend to GP I taper off it slowly. I was left baffled by this I genuinely thought she would just ignore me but she was open to how I dealt with things. Reading stuff on site the withdrawal project and made 2 connections with people who have done or are doing the same thing. So just have to see how I go with tapering meds. Wish me luck.😉

In post I made a while ago I mentioned I got very angry at work around the time I last reduced my meds year and half ago. I thought it had to do with stuff I was going through but I have since read and spoke to someone about intense anger can be side effect of reducing meds to fast. When I think of reduction my GP made it was way to much plus he said there are no side effects. I have read there can be many. I really am starting to think my GP is a twit.

Thanks for reading, have a good day

Keep up the good fight✊🏾

Advertisements